# SDR DHL2007806586

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E FORMER WITH CRACKS 1" AND 1.500" (MAJOR REPAIR) STA XCW 69.000.  PERFORMED MAJOR REPAIR IAW SRM 57-3-3 FIG 1.  REMOVED CRACKED FORMER IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED FORMER (AL7075"0" 0.090") IAW SRM 57-3-3 FIG 1, SRM 51-1-4.  HEAT TREATED FORMER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND FORMER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-12.  INSTALLED NEW FORMER IAW SRM 51-1-20D, SRM 51-3-1.
